Login      Sign Up
 

Q. What tablets can be taken for GERD?


 

Hello doctor,

I am a nurse. I had throat burning sensation, nausea, chest pain, feeling of a full stomach, nausea, and reflux symptoms one month ago and the doctor advised me for lifestyle modifications. I stopped coffee, I am sleeping for two hours after dinner and I am eating non-spicy food. I was free of symptoms for one month. But, now the GERD has come. It is a little severe. I also have a mild chest pain. Can you please suggest me medicines? What tablets should be had and for how many days? Thrice a week I have these symptoms?

 

Dr. Sumit Srivastava
MBBS ., MD
General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

It seems you have GERD (Gastroesophageal reflux disease), GERD which is the cause of your symptoms.

GERD occurs when stomach acid or the stomach content flows back into your food pipe. The backwash irritates the lining of your esophagus and causes heartburn, chest pain, and intense burning sensation.

I suggest you start PPI (proton pump inhibitor) and antacids like Pantoprazole and Omeprazole with Domperidone 40 mg twice daily after consultation with your local physician apart from lifestyle modifications.

Regards.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Please suggest an ayurvedic treatment for GERD.
Query: Hello doctor, I have GERD issue. Please suggest an ayurvedic cure.  Read Full »
Dr. Alka
Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. GERD (gastroesophageal reflux disease) is a common problem. It is mainly caused due to an unhealthy lifestyle and poor eating habits. Follow the below-mentioned guidelines to avoid the problem: Avoid spicy, oily, ju...  Read Full »
 
Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regular dose of Pa...  Read Full »
 
I have GERD. Can you suggest any treament?
Query: Hello Doctor, I have been suffering from stomach ulcer for the past 2 years. Till now the ulcer was not severe, but since few days I have been having stomach pain everytime after having food. Doctor diagnosed that, I have GERD. But even then I faced GERD problems rarely. But for the past 3 weeks ...  Read Full »
Dr. Babu Lal Meena
Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. At the age of 24 year it is unlikely that you have ulcer in the stomach. It could be GERD (Gastroesophageal Reflux Disease) that is causing all these symptoms, but after long time it may cause ulcer. If you are not responding to PPIs (Proton-Pump Inhibitors) then it co...  Read Full »
 
Am I under correct medication for my symptoms? Is it GERD?
Query: Hi doctor, I am a 50 year old male. My weight is 72 kg and height is 168 cm. I am a vegetarian. I do not drink alcohol and I do not smoke too. I have recently stopped taking tea and coffee. I do exercise regularly. I am suffering from the following symptoms for the last five years but not on a dai...  Read Full »
Dr. Kannane Tirou
Medical Gastroenterologist

Answer: Hi. Welcome to icliniq.com. From going through the information you have provided, it is clear that currently you are on treatment for suspected GERD - gastroesophageal reflux disease (acid reflux disease). You have been having intermittent problems over five years. Acid reflux can cause breathles...  Read Full »
 
I feel like something stuck in throat. How to get rid of this?
Query: Hi doctor, I am a 23 year old male who has been experiencing some symptoms related to my voice and throat. For the past few months, my voice has not been as deep as it has always been. If I try to lower it to how it was before, it takes a lot of effort and still does not sound right. I am constantly...  Read Full »
Dr. Alok Rathi
ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. GERD (gastroesophageal reflux disease) does cause this something stuck in throat feeling, but more importantly you have stress. Stress does cause GERD and such change in voice which you have. The inability to speak as before is due to stress and this in turn is increas...  Read Full »
 
How can I treat the pain a little left under my Adam's apple?
Query: Hello doctor, There is pain under Adam's apple a little to the left. I have a history of acid reflux. There is a pain in the throat with acid reflux. I did see an ENT about two years ago. Everything was fine except for swollen vocal cords due to the acid reflux. I also had thyroid studies and ...  Read Full »
Dr. Manu Wilfred
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Gastroesophageal reflux disease typically presents with heartburn and regurgitation. Extraesophageal symptoms include a sore throat, hoarse voice, feeling of food stuck in the throat, chest pain etc. Upon examination of the throat, the finding of swollen vocal cords...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Placenta Previa and Low-Lying Placenta
This article talks about a condition in pregnancy where the placenta lies lower than usual, known as placenta previa and ...Read more »
What Are the Alternatives to Wearing Glasses?
So, you have been told to wear glasses, but you do not want to wear them. What are the options available to you now? Thi ...Read more »
Smart Ways to Lose Weight
Following a strict diet and exercise routine can be a difficult task for many. This article will explain how you can sma ...Read more »